MathSciNet Relay Station
MathSciNet bibliographic data
MR2399054 (2009c:35403) 35Q53 (35B65)
Herr, Sebastian A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2881–2886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement